# SDR IPXA2019121850155

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 38,597 hours, 18,339 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AATB - AT FL 350 LEFT HYD QTY EICAS MSG LOST ALL LEFT SYSTEM FLUID . FOLLOWED QRH SHUT DOWN PUMPS WITH 50% FLUID QTYR/R LINE PER MM 32-34-00-404. INSP PTU MM 19-11-00-206-467. RESEATED PTU CASE DRAIN FILTER & NO METAL NOTED. REPLACE DRAIN FILTERS PER MM 29-11-004-001. R/R L/H ACMP PER MM 29-11-01. INSP/REPLAC ELEC MOTOR PRESS & CASE DRAIN PER MM 29-11-00. R/R L/H ENG DRIVEN HYD PUMP PER AMM 29-11-05-404-099-001. LK CKS OK.
